|     

eczema

Dear Doctor
I really am suffering from a bad case of eczema which i have no idea how to get rid of
it only appears on my legs and i can’t stop scratching it’s been like this since may last year
when i gave birth to my daugter (a still born) on the seventh month of pregnancy, would you please
help me with this matter?
regards

Add Comment
  • 1 Answer(s)

    Hi, it is important to realize that in most cases no one treatment will be effective and a combination of therapies to treat the skin and making lifestyle changes to control flare-ups is required. The type of medication prescribed will depend on many factors, including the type of eczema, past treatment, and the patient’s preference. Topical medication like corticosteroids and tacrolimus is frequently prescribed. If the eczema is more severe, phototherapy (a type of treatment that uses light therapy) or systemic medication like antihistamines, steroids and immunosuppressant may be prescribed. I suggest you to consult your dermatologist for these possibilities. Thanks.

    Answered on May 11, 2014.
    Add Comment
  • If you are happy with our services, please consider making a donation. Click the button below to donate.


    Your Answer

    By posting your answer, you agree to the privacy policy and terms of service.

    The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.